MathSciNet Relay Station
MathSciNet bibliographic data
MR2431950 45D05 (65R20)
Tahmasbi, Ali; Fard, Omid S. Numerical solution of linear Volterra integral equations system of the second kind. Appl. Math. Comput. 201 (2008), no. 1-2, 547–552.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement